# SDR UALA2009040600986

- Difficulty date: April 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,242 hours, 6,912 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: S424
- Condition: Faulty
- Location: Rt Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER PUMP LOW PRESSURE INDICATION INOP.  RIGHT CTR FUEL PUMP PRESS LIGHT NOT ON WITH PUMP SW ON AND ENG OFF.  ALSO FOUND EICAS MESSAGE "R FUEL SYS PRESS" MESSAGE IS ALSO INOP.  ISOLATED TO THE RIGHT FUEL TANK PUMP LOW PRESSURE SWITCH, S424.  SWITCH REPLACED, OPS CHECK OK.
